# SDR UPS05245890

- Difficulty date: December 13, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 56,277 hours, 43,755 cycles
- Engine: Rroyce TAY65154
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C AFT CARGO FLOOR SUPPORT BEAM CRACK ON S28 BETWEEN FR 1060 AND 1090 AT SP LICE PLATE FROM RIVET HEAD.  CUT OUT DAMAGED SECTION OF FLOOR SUPPORT IAW SRM REF 53-10-5. FABRICATED REPAIR PARTS IAW SRM REF 53-10-5 FIG 4. REPAIR CARRIED OUT IAW SRM REF 53-10-5 FIG4.
